# SDR SWAA982961

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Damaged
- Location: Bs 185-188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LOWER CHORD DAMAGED AT BS 185 TO 188, AT S10L, WL 233.  REPAIRED PER BOEING SRM.
